# SDR LR7A03071

- Difficulty date: July 25, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 35,841 hours, 21,293 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION NR 2109 ACCOMPLISHMENT FOUND RT CENTER WING AFT BEAM WEB CRACKED APPROX 2.0 INCHES AT CWS 22, WL 280.  REPAIRED IAW SRM SMP 583 57-30-25 AND LAC MEA 382-57-03-054.  NR 2143.
